Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 648251, 8 pages
http://dx.doi.org/10.1155/2014/648251
Research Article

The Boundedness of the Hardy-Littlewood Maximal Operator and Multilinear Maximal Operator in Weighted Morrey Type Spaces

Department of General Education, Fukushima National College of Technology, Fukushima 970-8034, Japan

Received 25 November 2013; Accepted 9 January 2014; Published 16 March 2014

Academic Editor: Vagif Guliyev

Copyright © 2014 Takeshi Iida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Weighted norm inequalities for multilinear fractional operators on Morrey spaces,” Studia Mathematica, vol. 205, no. 2, pp. 139–170, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Iida, E. Sato, Y. Sawano, and H. Tanaka, “Sharp bounds for multilinear fractional integral operators on Morrey type spaces,” Positivity, vol. 16, no. 2, pp. 339–358, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Sawano, S. Sugano, and H. Tanaka, “Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces,” Transactions of the American Mathematical Society, vol. 363, no. 12, pp. 6481–6503, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Sawano, S. Sugano, and H. Tanaka, “A note on generalized fractional integral operators on generalized Morrey spaces,” Boundary Value Problems, vol. 2009, Article ID 835865, 18 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Sawano, S. Sugano, and H. Tanaka, “Olsen's inequality and its applications to Schrödinger equations,” in Harmonic Analysis and Nonlinear Partial Differential Equations, RIMS Kôkyûroku Bessatsu, B26, pp. 51–80, RIMS, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Sawano, S. Sugano, and H. Tanaka, “Orlicz-Morrey spaces and fractional operators,” Potential Analysis, vol. 36, no. 4, pp. 517–556, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Tanaka, “Morrey spaces and fractional operators,” Journal of the Australian Mathematical Society, vol. 88, no. 2, pp. 247–259, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet